0

Parakeets  mwashen wrote 9 months ago

I have been on warfarin since 2001. The past couple of months my INR has been spiking for unknown reasons. I was 3.9 on wednesday last week so my gp had me skip wednesday and resume my current dose thursday. By monday my INR spiked to 4.5. THe only thing that has changed is that I have been eating butternut squash which is low in vitamin K. I wonder if it has properties like cranberries that spike the INR?

Category: INR

Total Views: 421

Total Comments: 2

Disclaimer


All Comments (2)

Comment on this post  



0

Wolf  Pavan - - posted 9 months ago

You're right mwashen

one cup of butternut squash has 2 micro grams of vitamin k (http://inrtracker.com/nutrients/vitamin-k-in-squash-winter-butternut-cooked-baked-without-salt)

so that doesn't seem to be the cause.

Have you changed any medications, your exercise? Are you going outside more?

Reply to Pavan

0

Parakeets  mwashen - - posted 9 months ago

No. I have been on the same dosage for years. I am stumped and so will my GP be on Friday. It is cold where I live so that would actually drop my INR.

Reply to mwashen

Start managing your Warfarin Register for Free